# SDR 2024FA0000196

- Difficulty date: November 16, 2023
- Submitted: March 1, 2024
- Operation: General aviation
- Aircraft: N1023C
- Make and model: Emb EMB-135LR
- Aircraft serial: 145550
- Aircraft time: 22,137 hours, 23,801 cycles
- Engine: Rroyce AE3007A13
- Engine time: 21,393 hours, 23,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23079367
- Part serial: CAE312029
- Condition: Auto Shutdown
- Location: Zone 400
- Part time: 22,137 hours, 23,801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

N1023C DEPARTED MMSD AT 1530 LOCAL TIME IN CABO, MEXICO. ENROUTE TO KVNY AT APPROXIMATELY 1647 (1HOUR, 47 MINUTES) INTO THE FLIGHT, A LOUD BANG WAS HEARD, AND THE CREW IMMEDIATELY WITNESSED THE #1 ENGINE SPOOL DOWN RAPIDLY RESULTING IN LOSS OF ENGINE #1. THE FLIGHT CREW FOLLOW THE QRH AND DIVERTED TO HHMO (HERMOSILLO, MEXICO). AIRCRAFT LANDED SAFELY IN HHMO. IT WAS LATER DISCOVERED BY THE FLIGHT CREW UPON WALK AROUND, THEY SAW SEVERAL FAN BLADES DAMAGES AND METAL PIECES ON THE GROUND.
